2017
Том 69
№ 7

All Issues

Existence of semiregular solutions of the dirichlet problem for quasilinear equations of elliptic type with discontinuous nonlinearities

Pavlenko V. N.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 12, pp 1429-1433.

Citation Example: Pavlenko V. N. Existence of semiregular solutions of the dirichlet problem for quasilinear equations of elliptic type with discontinuous nonlinearities  // Ukr. Mat. Zh. - 1989. - 41, № 12. - pp. 1659–1664.

Full text